By the same authors

From the same journal

From the same journal

Solvable extensions of two-dimensional gravity

Research output: Contribution to journalArticle

Author(s)

  • G. Delius
  • M.T. Grisaru
  • K. Schoutens
  • A. Sevrin
  • P. Nieuwenhuizen

Department/unit(s)

Publication details

JournalClassical and Quantum Gravity
DatePublished - 1993
Volume10
Pages (from-to)S109
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations